It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi people,

I've been off accutane for a month now and yes my skin is looking better and clear.. but lately i've been getting weird bumps (tiny ones which kinda looks like milia) & little water bumps. Its hard to see but seeing my face with nothing but clearness & then suddenly having these appear is frustrating!! I wear make up about twice a week (mineral basics and cleanse with cetahil and moisturize with their creams). Has anyone else experienced this~?? What's the cause? is it because the cetahil cream is too thick?? or is it because of my table lamp (it is quite close to me as i need to study at night)....

Please helpppp!! sooo frustrated!! during and after accutane my face still flushes! and heats up very quicky & i go like a red tomato hahaha!! could this be a reason too??

ALso i work as a dental assistant so i constantly have to wear a mask and spray detergent to clean the area..but i don't spray it on my face or anything but i guess it still will linger in the air.. ahhh........ FRUSTRATEDD





All times are GMT -7. The time now is 09:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!